# SDR CALA2016101700769

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 57,198 hours, 20,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1694 WILL NOT HOLD CHARGE AT STA 565.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1694 AT STA 565 IN ACCORDANCE WITH AMM 33-51-06-960-805.  OPS CHECK OF BATTERY PACK GOOD IN ACCORDANCE WITH AMM 33-51-06-960- 805.
